UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Dr. Nazihah Ahmad


Pensyarah Kanan (DS52)

UUM College of Arts and Sciences

Universiti Utara Malaysia

Mathematics

PREVIOUS APPOINTMENT: · Lecturer, Universiti Utara Malaysia (24/04/2002)

ACADEMIC QUALIFICATIONS: · Master, Mathematics, Universiti Kebangsaan Malaysia, 2002. · Bachelor, Mathematic Science, Universiti Kebangsaan Malaysia, 2001.

Profile Picture

Latest Additions

  1. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2014) On the weakness of linear programming to interpret the nature of solution of fully fuzzy linear system. Journal of Uncertainty Analysis and Applications, 2 (1). pp. 16-23. ISSN 2195-5468
  2. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2014) Solving fully fuzzy linear system with the necessary and sufficient condition to have a positive solution. Applied Mathematics & Information Sciences, 8 (3). pp. 1003-1019. ISSN 1935-0090
  3. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, H. and Albayari, Diya’ J. (2015) A note on “Solving fully fuzzy linear systems by using implicit gauss–cholesky algorithm”. Computational Mathematics and Modeling, 26 (4). pp. 585-592. ISSN 1046-283X
  4. Asaad, B.A. and Ahmad, Nazihah and Omar, Zurni (2015) (γ, β)-PS-irresolute and (γ, β)-PS-continuous functions. International Journal of Pure and Apllied Mathematics, 99 (1). pp. 77-96. ISSN 1311-8080
  5. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2015) An algorithm for a positive solution of arbitrary fully fuzzy linear system. Computational Mathematics and Modeling, 26 (3). pp. 436-465. ISSN 1046-283X
  6. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda and Alshmari, Bander (2014) Row reduced echelon Form for solving fully fuzzy system with unknown coefficients. Journal of Fuzzy Set Valued Analysis, 2014. pp. 1-18. ISSN 21934169
  7. Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2014) γ-PS-generalized closed sets and γ-PS-T 1/2 spaces. International Journal of Pure and Apllied Mathematics, 93 (2). pp. 240-260. ISSN 1311-8080
  8. Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2014) γ-PS-functions in topological spaces. International Journal of Mathematical Analysis, 8 (6). pp. 285-300. ISSN 1314-7579
  9. Malkawi, Ghassan and Ahmad, Nazihah and Ibrahim, Haslinda (2015) A note on “The nearest symmetric fuzzy solution for a symmetric fuzzy linear system”. Seria Matematica, 23 (2). pp. 173-177. ISSN 1224-1784
  10. Mohommed, Eman F. and Ahmad, Nazihah and Ibrahim, Haslinda (2016) Intersection of main James abacus diagram for the outer chain movement with length [1, 0, 0…]. Journal of Telecommunication, Electronic and Computer Engineering, 8 (8). pp. 51-56. ISSN 2180-1843